# SDR SWIA202054339

- Difficulty date: November 11, 2020
- Submitted: November 25, 2020
- Operation: Air carrier
- Aircraft: N907SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7511
- Aircraft time: 43,866 hours, 41,189 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 589.0 FRAME AT STR 26L TO AT 26R HAS CORROSION ON FWD SIDE.  C-CHECK RO 11/23/2020.  REMOVED CORROSION ON FS 589 FRAME AT STGR 26L TO STGR 26R, REF CRJ200 SRM, FOUND TO BE OUT OF LIMITS.  RECEIVED AND COMPLIED WITH ALL STEPS OF REO, NO LEAKS NOTED.
